Forum

Bad night

Hi, I have had the worst night, my rebif has just been increased to 44 I have had the flulike symptoms, headache all night but burning in my legs and pains in my hands, my eye and stomach pains every symptom I’ve ever had feels acutely worse, I know it’s all side effects but just wanted to moan! I’m trying to be positive as I’m determined to go back to work next week, after a month off, but its so hard!

I’ve never been able to sleep through the side effects and, for me, a decent night’s sleep is far more important than a slightly fluey day so I inject in the morning and pop paracetamol all day.

It’s been a right pain that I can’t take ibuprofen because it’s supposed to be more effective than paracetamol. If I could, I would have been taking both when my side effects were at their worst.

Hopefully you’ll be lucky and you won’t have side effects for long, but do think about changing your injection time if a good night’s sleep is as important to you as it is to me.

Karen x

Thanks Karen, I’ll see how it goes this week and may change next week! I can’t take ibuprofen either!! Nothing is ever easy! Thanks Susan

I feel like that too today so can fully sympathise! I am still on 22 as have declined 44 for now due to side effects. Had thought they were getting easier but was up all night after Fridays and feel rubbish today after last nights. Maybe will have to try Rizzos suggestion and see how we go!! I am lucky as can take ibuprofen and am taking them both alternatively every 2 hours so really feel for you. Fingers crossed things improve for you. C x